MathSciNet Relay Station
MathSciNet bibliographic data
MR515534 (80a:20054) 20G99
McDonald, B. R. Automorphisms of ${\rm GL}\sb{n}(R)$. Trans. Amer. Math. Soc. 246 (1978), 155–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement